# SDR P5CA9701433

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

SECOND INCIDENT, WARNING LIGHT FOR LOWER AFT CARGO DOOR ILLUMINATED AFTER TAKEOFF DURING FLAP RETRACTION.  DUMPED FUEL AND RETURNED TO DEPARTURE STATION.  WHEN FLAPS EXTENDED TO 20 UNITS LIGHT WENT OUT THEN BACK ON.  LIGHT EXTINGUISHED DURING LANDING GEAR EXTENTION.  INSPECTED DOOR WIRING FOR SWITCH, DOOR RIG.
